MAUDE Adverse Event Report: ASAHI INTECC SION BLACK; GUIDE WIRE

ASAHI INTECC SION BLACK; GUIDE WIRE
Model Number N/A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
Sion black had been used to navigate down the at distal to the foot and performed well until it was being removed.The sion black was being removed with a navicross.014" 150cm curved tip and became stuck near the hub, they swapped the.014" navi for an.018" 150cm navicross and device was still not easily able to be removed.Once the sion black was removed from the anatomy it was examined and the coating had been compromised and appeared to have been stripped down the metal in an accordion fashion in the distal 10-30cm area.They were able to angiographically confirm that no coating was left in the anatomy and there was no harm tot he patient.They do have the sample of the device that i will be picking up and sending in next tuesday, as well as a couple picture that i have attached.

Brand Name
SION BLACK
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key11864132
Report Number3004718255-2021-00218
Device Sequence Number19865947
Product Code DQX
UDI-Device Identifier04547327089708
UDI-Public(01)04547327089708(17)231031(10)201102A271
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2021
Report Date (Section F) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberN/A
Device Catalogue NumberAPW14R310S
Device Lot Number201102A271
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/14/2021
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer05/21/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient Weight75
Date Report Sent to FDA05/21/2021